Preface

Share/Save/Bookmark

Helminck, Gerard (2007) Preface. Acta Applicandae Mathematicae, 99 (32). pp. 221-222. ISSN 0167-8019

[img]
Preview
PDF
79Kb
Item Type:Article
Copyright:© 2007 Springer
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/69572
Official URL:http://dx.doi.org/10.1007/s10440-007-9170-6
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page